Vol. 33, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Cartan subalgebras of a Lie algebra and its ideals

David J. Winter

Vol. 33 (1970), No. 2, 537–541
Abstract

The purpose of this paper is to describe, under suitable conditions which are always satisfied at characteristic 0, a close relationship between Cartan subalgebras of a Lie algebra and Cartan subalgebras of an ideal ℒ′ of . Under the conditions referred to, a mapping α from the set of Cartan subalgebras of onto the set of Cartan subalgebras of ℒ′ is described and the fibres of α are determined.

Mathematical Subject Classification
Primary: 17.30
Milestones
Received: 11 February 1969
Published: 1 May 1970
Authors
David J. Winter